Jump to content

Photo

Preventing/minimizing Accutane Initial Break?


No replies to this topic

#1 denisj

denisj

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 1
About Me
  • Joined: 07-September 11

Posted 29 November 2012 - 07:16 PM

Hello all.

I started taking 40mg accutane yesterday

I was aware of most of the side effects but then i just found out that the worst side effect people experience seems like the initial break out :(
(i mean i can live with dry lips and itchy bum but having more acnes...i think its gonna give me a heartattack)

Well some of you may say that i shouldnt take it if im really worried to death about it but this medication really seems like the only thing that i havent tried.

I was thinking of keep using Tactuo (BP+Retinoid based cream) which ive been using before i was perscribed with accutane but im not sure if using would worsen the intial break.

Todays only second day and i dont notice any difference yet so im just trying to keep my figers crossed but if there is anything that anyone tried to prevent or minimize initial break i want to hear !!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users